# SDR DALA2024010900329

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 58,926 hours, 41,616 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9524 -GEAR/DE- THE NOSE GEAR DID NOT EXTEND NORMALLY WHEN HANDLE WAS MOVED TO THE DOWN POSITION DURING APPROACH FOR LANDING AT HSV. THE TOWER DECLARED AN EMERGENCY. THE CREW UTILIZE THE MANUAL GEAR EXTENSION PROCEDURES PER THE QRH AND LANDED UNEVENTFULLY. THE AIRCRAFT TAXIED TO THE GATE. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH RESTRICTORS IN THE NOSE GEAR EXTEND/RETRACT CIRCUIT. ALSO FOUND THAT THE NLG LOCK LINK WAS OUT OF RIG. THE NLG LOCK LINK WAS ADJUSTED AND THE GEAR WAS CYCLED TWENTY TIMES WITHOUT ANY FAULTS. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #5090160)
